首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Duality in the optimal control of hyperbolic equations with positive controls
  • 本地全文:下载
  • 作者:Jong Yeoul Park ; Mi Jin Lee
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:2000
  • 卷号:23
  • 期号:3
  • 页码:181-188
  • DOI:10.1155/S0161171200002015
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    We study the duality theory for hyperbolic equations. Also, we consider distributed control systems with positive control and convex cost functionals.

国家哲学社会科学文献中心版权所有